Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Madzvamuse, A and Chung, A H (2016) Analysis and simulations of coupled bulk-surface reaction-diffusion systems on exponentially evolving volumes. Mathematical Modelling of Natural Phenomena, 11 (5). pp. 4-32. ISSN 0973-5348

Hyman, J M, Nagy, N, Kiss, I Z, Simon, P L, Milner, F and Saldaña, J (2014) Approximate master equations for dynamical processes on graphs. Mathematical Modelling of Natural Phenomena, 9 (2). pp. 43-57. ISSN 0973-5348

Hyman, J M, Miller, J C, Kiss, I Z, Milner, F and Saldaña, J (2014) Epidemic spread in networks: existing methods and current challenges. Mathematical Modelling of Natural Phenomena, 9 (2). pp. 4-42. ISSN 0973-5348

Hyman, J M, Rattana, P, Miller, J C, Kiss, I Z, Milner, F and Saldaña, J (2014) Pairwise and edge-based models of epidemic dynamics on correlated weighted networks. Mathematical Modelling of Natural Phenomena, 9 (2). pp. 58-81. ISSN 0973-5348

This list was generated on Tue May 30 06:09:35 2017 BST.